Improved convergence analysis for the Kurchatov method
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a new convergence analysis for the Kurchatov method using our new idea of restricted convergence domains in order to solve nonlinear equations in a Banach space setting. The suffcient convergence conditions are weaker than in earlier studies. Hence, we extend the applicability of this method. Moreover, our radius of convergence is larger leading to a wider choice of initial guesses and fewer iterations to achieve a desired error tolerance. Numerical examples are also provided showing the advantages of our approach over earlier work. 2017 Kyungnam University Press.
Description
Keywords
Citation
Nonlinear Functional Analysis and Applications, 2017, Vol.22, 1, pp.41-58